# SDR QXEA0000781

- Difficulty date: March 6, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Worn
- Location: Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- WEAR MARKS IN TOP AFT SURFACE AREA OF LEFT HAND ENGINE BOTTOM COWL AT FIREWALL LOCATION.  REPAIRED IAW DHC-8 SRM 8-71-189.
